# SDR C2XA08IA220

- Difficulty date: October 6, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 12,700 hours, 8,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Part time: 3,174 hours, 3,174 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH DURING MX INSPECTION THE EMERGENCY EXIT SIGN AT ROW 12 WAS FOUND TO BE INOP.  MX R&R THE NR 3 BATTERY PACK.  OPS CHECKED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
